# SDR FDEA201212284394

- Difficulty date: December 28, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 75,359 hours, 27,394 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Location: E/E Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT CHECK FOUND NR 3 AVIONICS RACK COOLING  BREAKER POPPED.  RESET BREAKER AND IT POPPED AGAIN.  REMOVED DAMAGED WIRING AND REPAIRED FOLLOWING WIRES.  B115-280-14B,B115-12-14C,B115-281-14C,B115-283-14B,   B115-284-14C,B115-282-14A,B115-42-12,B115-276-14B,    B115-41-12,B115-10-14A WITH SPLICES PER SWPM 20-10-03. CHECKED ALL AFFECTED WIRING FOR INTEGRITY   AND OPERATION.  ACCOMPLISHED WIRE BUNDLE REROUTE OF ABS9115 AND  ABS9102 PER E.A 8-2126-166275.
